Home > Research > Publications & Outputs > Weak homological bidimension and its values in ...
View graph of relations

Weak homological bidimension and its values in the class of biflat Banach algebras.

Research output: Contribution to journalJournal articlepeer-review

Published
  • Y. V. Selivanov
Close
<mark>Journal publication date</mark>1996
<mark>Journal</mark>Extracta Mathematicae
Volume11
Number of pages18
Pages (from-to)348-365
Publication StatusPublished
<mark>Original language</mark>English